MathSciNet Relay Station
MathSciNet bibliographic data
MR350402 (50 #2895) 46E30 (46B15)
Enflo, Per; Rosenthal, Haskell P. Some results concerning $L\sp{p}(\mu )$-spaces. J. Functional Analysis 14 (1973), 325–348.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement